EFPAC Tablet

2.70

EFPAC is used for the symptomatic relief of headaches, colds, catarrh, sore throats, menstrual cramps, joint, muscle, and rheumatic pain, dental pain, and mild to moderate bodily pains. EFPAC also reduces body temperature during the treatment of mild febrile conditions such as flu.

Compare
Category: Tag:

Description

Actions
Paracetamol and Aspirin have analgesic and antipyretic properties. Caffeine is a mild stimulant of the Central Nervous System and produces a condition of alertness and increased mental activity. The combination of paracetamol, aspirin, and caffeine in EFPAC offers enhanced pain relief without sedation.

Dosage and Administration
For adults 16 years and above 2 tablets every 4 to 6 hours (3 or 4 times daily), preferably after meals. Should symptoms persist after 2 days, immediate medical attention must be sought.

Warnings
It is not recommended to take EFPAC tablets with other paracetamol-containing medicines.

Precautions
Use in Children: The use of aspirin has been implicated in some cases of Reye’s syndrome. Thus, EFPAC is not recommended for patients under 16 years of age.
Asthmatic or Hypersensitive Patients. Some persons, especially those with asthma, or chronic rhinitis, exhibit notable hypersensitivity reactions to aspirin. Thus EFPAC is generally not recommended for such patients.

Use in Pregnancy: Some studies suggest that aspirin and other Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) could affect the normal formation and development of foetus, especially during the first three months of pregnancy. EFPAC is thus not recommended for pregnant women.

Reviews

There are no reviews yet.

Be the first to review “EFPAC Tablet”

Your email address will not be published. Required fields are marked *